On Distinct Finite Covers of 3-manifolds

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 51
  • Download : 0
Every closed orientable surface S has the following property: any two connected finite covers of S of the same degree are homeomorphic (as spaces). In this, paper we give a complete classification of compact 3-manifolds with empty or toroidal boundary which have the above property. We also discuss related group-theoretic questions.
Publisher
INDIANA UNIV MATH JOURNAL
Issue Date
2021-05
Language
English
Article Type
Article
Citation

INDIANA UNIVERSITY MATHEMATICS JOURNAL, v.70, no.2, pp.809 - 846

ISSN
0022-2518
DOI
10.1512/iumj.2021.70.8357
URI
http://hdl.handle.net/10203/285335
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0